# SDR CA001229005

- Difficulty date: December 29, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna A185E
- Aircraft time: 8,508 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 631716
- Condition: Broken
- Location: Engine
- Part time: 8,673 hours
- Component: Crankshaft, Cont, IO520D
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT CRANK BROKE IN HALF.
